# SDR SWAA2023072559094

- Difficulty date: June 14, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,068 hours, 38,076 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SERVICE DOOR ASSY HANDLE NUT AT FWD GALLEY AREA (2 EA) 2023-394447<[01] REPLACED SERVICE DOOR ASSY HANDLE NUT AT FWD GALLEY AREA (2 EA) IAW B737-700 AMM 52-41-31-400-802 STEP 3. F ITEM (2);[02] CERTIFIED WORK PERFORMED
